# SDR DALA2024071207057

- Difficulty date: July 6, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 64,053 hours, 30,403 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Seat Row 32abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: O2 MASK ROW 32 HANGING DOWN. C/A: TOWED OXY MASKS AT ROW 32ABC AS REQUIRED PER A320 AMM 35-21. NO DEFECTS NOTED, PANEL SECURED. (LP: 5913548)
